# SDR FDEA201505271637

- Difficulty date: May 27, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 941 hours, 26,911 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Switch
- Part number: 831651
- Part serial: 2817
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CRUISING AT FL370 RECEIVED AIR SYS OFF LEVEL 1, FOLLOWED BY AIR MAN NR 3 FAIL LEVEL 3.  COMPLIED WITH CHECKLIST & LAND AT NEAREST SUITABLE.  RELEASED FOR SERVICE IAW MEL 36-10-02-A.  PERFORMED NR 3 PNEU SYS DECAY CHECK IAW AMM 36-00-04-5.  13 SECONDS FROM 30-20 PSI DECAY TIME.  OK TO CONTINUE.  REMOVED PANEL IMMEDIATELY OTBD OF NR 3 ANTI-ICE VLV PANEL.  REMOVED NR 3 MANIFOLD DETECTION SWITCH IAW AMM 36-23-03-4 STEPS 1 THRU 2 A 6.  AFTER  REMOVING SWITCH NOTED SWITCH MOUNTING BRACKET IS CRACKED.   INSTALLED NEW RT WING MANIFOLD FAILURE DETECTION PRESSURE SWITCH IAW MM.
